# SDR VNAA202504160026

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374133
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 SEAT TRACK F.S. 909-977 HAS CORROSION  INSTALLED NEW SEAT TRACK (P/N:SH670-37413-3) IN RBL27 F.S.909.00 TO 977.00 IAW CRJ700 AMM TASK 53-00-49-400-801(CONFIG A03).
PAINTED NEW SEAT TRACK IAW T.O. 53-079-002-23 ISSUE DATE 08/04/23 REV N/A. SH670-37413-"
